Translator Disclaimer
April 2016 Multiple Hilbert-type inequalities involving some differential operators
Vandanjav Adiyasuren, Tserendorj Batbold, Mario Krnić
Banach J. Math. Anal. 10(2): 320-337 (April 2016). DOI: 10.1215/17358787-3495561

Abstract

In this article, we derive several multidimensional Hilbert-type inequalities, including certain differential operators. Further, we determine the conditions under which the constants appearing on the right-hand sides of the established inequalities are the best possible. As an application, some particular examples are also studied.

Citation

Download Citation

Vandanjav Adiyasuren. Tserendorj Batbold. Mario Krnić. "Multiple Hilbert-type inequalities involving some differential operators." Banach J. Math. Anal. 10 (2) 320 - 337, April 2016. https://doi.org/10.1215/17358787-3495561

Information

Received: 6 April 2015; Accepted: 10 June 2015; Published: April 2016
First available in Project Euclid: 4 April 2016

zbMATH: 1337.26027
MathSciNet: MR3481107
Digital Object Identifier: 10.1215/17358787-3495561

Subjects:
Primary: 26D10
Secondary: 33B15

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 2 • April 2016
Back to Top